An Algorithm for Commutative Semigroup Algebras Which Are Principal Ideal Rings

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Araujo, I
dc.contributor.author Kelarev, A
dc.contributor.author Solomon, AI
dc.date.accessioned 2009-12-21T02:28:04Z
dc.date.issued 2004-01
dc.identifier.citation Communication in Algebra, 2004, 32 (4), pp. 1237 - 1254
dc.identifier.issn 0092-7872
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3441
dc.publisher Dekker
dc.relation.isbasedon 10.1081/AGB-120028778
dc.title An Algorithm for Commutative Semigroup Algebras Which Are Principal Ideal Rings
dc.type Journal Article
dc.parent Communication in Algebra
dc.journal.volume 4
dc.journal.volume 32
dc.journal.number 4 en_US
dc.publocation United States en_US
dc.identifier.startpage 1237 en_US
dc.identifier.endpage 1254 en_US
dc.cauo.name FEIT.School of Computing and Communications en_US
dc.conference Verified OK en_US
dc.for 0101 Pure Mathematics
dc.personcode 010771
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Engineering and Information Technology
pubs.organisational-group /University of Technology Sydney/Faculty of Engineering and Information Technology/School of Computing and Communications
utslib.copyright.status Closed Access
utslib.copyright.date 2015-04-15 12:17:09.805752+10
utslib.collection.history Closed (ID: 3)


Files in this item

This item appears in the following Collection(s)

Show simple item record